{"publisher":"Springer","author":[{"id":"4C5696CE-F248-11E8-B48F-1D18A9856A87","orcid":"0000-0002-0845-1338","first_name":"Jan","last_name":"Maas","full_name":"Jan Maas"},{"last_name":"Van Neerven","full_name":"van Neerven, Jan M","first_name":"Jan"},{"first_name":"Pierre","full_name":"Portal, Pierre","last_name":"Portal"}],"publication":"Arkiv för Matematik","type":"journal_article","extern":1,"page":"379 - 395","day":"01","main_file_link":[{"url":"http://arxiv.org/abs/1002.4911","open_access":"1"}],"acknowledgement":"J. Maas was supported by Rubicon subsidy 680-50-0901 of the Netherlands Organisation for Scientific Research (NWO). J. van Neerven was supported by VICI subsidy 639.033.604 of the Netherlands Organisation for Scientific Research (NWO).","_id":"2128","abstract":[{"text":"We introduce a technique for handling Whitney decompositions in Gaussian harmonic analysis and apply it to the study of Gaussian analogues of the classical tent spaces T 1,q of Coifman–Meyer–Stein.","lang":"eng"}],"status":"public","date_published":"2012-10-01T00:00:00Z","publication_status":"published","month":"10","doi":"10.1007/s11512-010-0143-z","citation":{"apa":"Maas, J., Van Neerven, J., & Portal, P. (2012). Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure. Arkiv För Matematik. Springer. https://doi.org/10.1007/s11512-010-0143-z","short":"J. Maas, J. Van Neerven, P. Portal, Arkiv För Matematik 50 (2012) 379–395.","ista":"Maas J, Van Neerven J, Portal P. 2012. Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure. Arkiv för Matematik. 50(2), 379–395.","mla":"Maas, Jan, et al. “Whitney Coverings and the Tent Spaces T 1,q (γ) for the Gaussian Measure.” Arkiv För Matematik, vol. 50, no. 2, Springer, 2012, pp. 379–95, doi:10.1007/s11512-010-0143-z.","chicago":"Maas, Jan, Jan Van Neerven, and Pierre Portal. “Whitney Coverings and the Tent Spaces T 1,q (γ) for the Gaussian Measure.” Arkiv För Matematik. Springer, 2012. https://doi.org/10.1007/s11512-010-0143-z.","ama":"Maas J, Van Neerven J, Portal P. Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure. Arkiv för Matematik. 2012;50(2):379-395. doi:10.1007/s11512-010-0143-z","ieee":"J. Maas, J. Van Neerven, and P. Portal, “Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure,” Arkiv för Matematik, vol. 50, no. 2. Springer, pp. 379–395, 2012."},"publist_id":"4907","quality_controlled":0,"oa":1,"year":"2012","volume":50,"title":"Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure","issue":"2","date_created":"2018-12-11T11:55:52Z","date_updated":"2021-01-12T06:55:28Z","intvolume":" 50"}